Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Tautness and locally finitely-valued Alexander-Spanier cochains

Authors: Satya Deo and Atul N. Roy
Journal: Proc. Amer. Math. Soc. 102 (1988), 426-430
MSC: Primary 55N35
MathSciNet review: 921011
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that the following two subspaces are tautly embedded with respect to Alexander-Spanier cohomology based on locally finitely-valued cochains: (i) any neighborhood retract of arbitrary topological space, and (ii) any compact subset of a Hausdorff space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N35

Retrieve articles in all journals with MSC: 55N35

Additional Information

PII: S 0002-9939(1988)0921011-8
Keywords: Locally zero and locally finitely-valued cochains, Alexander-Spanier cohomology, tautness
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia